# SDR AALA202302277188

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A320*
- Aircraft serial: 1499
- Aircraft time: 71,373 hours, 27,346 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Condition: Low
- Location: Zone 100 - Fuse
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKE HAS NO RESISTANCE. WHEN FULLY DEPRESSED IT WILL LOCK COMPLETELY.  MAINTENANCE FOUND RESERVOIR 2624GM LOW. PERFORMED FILLING AND BLEEDING OF THE LOW PRESSURE CONTROL SYSTEM OF THE ALTERNATE BRAKING SYSTEM PER AMM 32-43-00. PERFORMED SUCCESSFUL TAXI CHECK OUT, NO DEFECTS NOTED.
